RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mirakhmedov, Sherzod A

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:256
Abstract pages:1873
Full texts:991

http://www.mathnet.ru/eng/person28118
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194859

Publications in Math-Net.Ru
1996
1. Sh. A. Mirakhmedov, “On limit theorems for decomposable statistics in a generalized allocation scheme”, Diskr. Mat., 8:3 (1996),  65–89  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:4 (1996), 379–404
1994
2. Sh. A. Mirakhmedov, “Limit theorems for conditional distributions”, Diskr. Mat., 6:4 (1994),  107–132  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:6 (1994), 519–542
1992
3. Sh. A. Mirakhmedov, “Probabilities of moderate deviations in limit theorems for conditional distributions of sums of independent random variables”, Diskr. Mat., 4:1 (1992),  22–32  mathnet  mathscinet  zmath
1991
4. G. I. Ivchenko, Sh. A. Mirakhmedov, “Limit theorems for decomposable statistics and efficiencies of the corresponding statistical tests”, Diskr. Mat., 3:3 (1991),  73–88  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:5 (1992), 547–562
1990
5. Sh. A. Mirakhmedov, “Randomized decomposable statistics in a scheme of independent allocation of particles into cells”, Diskr. Mat., 2:2 (1990),  97–111  mathnet  mathscinet  zmath
1989
6. Sh. A. Mirakhmedov, “Randomized decomposable statistics in a generalized allocation scheme over a countable set of cells”, Diskr. Mat., 1:4 (1989),  46–62  mathnet  mathscinet  zmath
7. S. H. Suraždinov, Sh. A. Mirakhmedov, Sh. A. Ismatullaev, “Probabilities of Large Deviations for Randomized Divisible Statistics in the Multinomial Scheme”, Teor. Veroyatnost. i Primenen., 34:4 (1989),  706–718  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:4 (1989), 645–657  isi
1988
8. G. I. Ivchenko, Sh. A. Mirachmedov, “On Asymptotic Normality of Randomized Separable Statistics in a Generalized Allocation Scheme”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  807–813  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 749–755  isi
1987
9. S. Kh. Sirazhdinov, Sh. A. Mirakhmedov, Sh. A. Ismatullaev, “Probabilities of deviations for randomized decomposable statistics in a multinomial scheme”, Dokl. Akad. Nauk SSSR, 297:5 (1987),  1062–1064  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 583–585
10. Sh. A. Mirachmedov, “An Approximation of Multiple Randomized Divisible Statistics by Means of Normal Distribution”, Teor. Veroyatnost. i Primenen., 32:4 (1987),  761–772  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:4 (1987), 696–706  isi
1985
11. Š. A. Mirahmedov, “Estimates of proximity to the normal distribution in sampling without replacement”, Teor. Veroyatnost. i Primenen., 30:3 (1985),  427–439  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:1 (1986), 451–464  isi
12. Š. A. Mirahmedov, “Estimates of the closeness of the distribution of a randomized decomposable statistics to the normal law in the polynomial case”, Teor. Veroyatnost. i Primenen., 30:1 (1985),  175–178  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:1 (1986), 192–196  isi
1983
13. Š. A. Mirahmedov, “An asymptotic expansion for the distribution of a sum of a simple from a finite population”, Teor. Veroyatnost. i Primenen., 28:3 (1983),  468–477  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:3 (1984), 492–502  isi
1978
14. Sh. A. Mirakhmedov, “Estimates of speed of convergence in limit theorems for first passage times”, Mat. Zametki, 23:3 (1978),  487–495  mathnet  mathscinet  zmath; Math. Notes, 23:3 (1978), 263–268

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021